# SDR AALA2020080429004

- Difficulty date: July 13, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION ANGLE BETWEEN STA 767 AND STA 787 AT STR 25R, MEASURING L=1.0 IN, W=2.0 IN, D=0.01 IN. REPLACED TRANSITION ANGLE WITH NEW IAW AARD 51-00-05-1 AND BOEING DRAWINGS 146A8127 AND 146A0081.
